Ohio, 2015

Damaging Wind in Ohio, December 23, 2015

December 23, 2015 · NWS RLX · 1 event in 1 county or zone

During the evening of the 23rd, temperatures were in the 60s, while dew points were in the 50s. A squall line raced up the Ohio River Valley, well out ahead of the surface cold front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

During the evening of the 23rd, temperatures were in the 60s, while dew points were in the 50s. A squall line raced up the Ohio River Valley, well out ahead of the surface cold front. The fast moving showers and thunderstorms reached into southeast Ohio, dumping over an inch of rain in most areas in just a few hours. Wind gusts of 40 to 45 mph were common. However, a localized stronger gust did occur in the Pomeroy vicinity.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Dec 23, 7:35 PM EST, 3 hours 30 minutes earlier.

Area forecast discussion, Dec 23, 7:35 PM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
735 PM EST WED DEC 23 2015

.SYNOPSIS...
MILD AND MOIST DEEP LAYER FLOW THROUGH THE WEEKEND. FRONT
APPROACHES TONIGHT AND DISSOLVES CHRISTMAS EVE. FRONT IS REVIVED
AS A WAVE CROSSES CHRISTMAS NIGHT AND SATURDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
UPDATE...
LEADING LINE OF CONVECTION MOVING NORTHEASTWARD THROUGH
SOUTHWESTERN OHIO HAS LOST A LOT OF ITS ENERGY AT THIS POINT...AND
LOOKS LIKE IT MAY ONLY CLIP PERRY COUNTY AS IT SPEEDS OFF INTO
NORTHERN OHIO. FOCUSED ON THE NOW MOVING INTO THE MIDDLE OHIO
VALLEY...AGAIN MOVING NORTHEASTWARD...WHICH HAS SOME SEVERE
HISTORY TO IT...AND REQUIRES MONITORING. HARD TO TIME IT INTO OUR
NORTHEAST KENTUCKY COUNTIES...BUT LOOKS TO BE ABOUT 2-3 HOURS FROM
NOW. EVOLUTION OF THE LINE ALONG THE WAY WILL HAVE SOME INPUT ON
THE OVERALL TIMING. SHOULD EXPECT GUSTY WINDS WITH THE LINE.
MOTION IS IN THE 50-60 MPH RANGE AT THIS TIME.

PREVIOUS DISCUSSION...
DEEP SOUTHWEST FLOW IS MAINTAINED THIS PERIOD WITH MUCH MOISTURE AND
WARMTH. THIS THE MODELS AGREE ON...WITH PERHAPS ADDITIONAL RECORD
HIGHS SOME PLACES ON THURSDAY DEPENDING ON HOW MUCH CLOUD AND SHOWER
ACTIVITY HANG AROUND. FOR THE REMAINDER OF THIS AFTERNOON AND
EVENING...MOST OF THE SHOWER ACTIVITY WILL BE BOTH EAST AND WEST OF
THE AREA...WITH ANY ACTIVITY LIGHT AND MOSTLY OVER THE MOUNTAINS.
DESPITE ALL THE CLOUDS THIS AFTERNOON...SOME RECORD HIGHS ARE IN
JEOPARDY.

I BELIEVE THINGS HAVE BECOME JUST A BIT CLEARER THIS PERIOD.
ORIGINALLY THERE WAS A VERY LARGE DIFFERENCE AMONG THE MODELS IN
REFERENCE TO THE COOL FRONT APPROACHING FROM THE WEST TONIGHT AND
THURSDAY. BASICALLY ...SOME MODELS HAD THE FRONT MOVING INTACT ACROSS
THE AREA THURSDAY AND PUSHING ITS ASSOCIATED BAND OF SHOWERS AND
THUNDERSTORMS STEADILY ACROSS WITH IT. OTHERS HAD THE FRONT BARELY
MAKING THE OHIO RIVER BEFORE DISSIPATING...AND HANGING ITS
ASSOCIATED BAND OF PRECIP OVER CENTRAL WEST VIRGINIA. MODEL RUNS
TODAY HAVE TRENDED FOR THE FRONT TO MOVE INTO FAR WESTERN SECTION OF
OUR CWA LATER TONIGHT...AND DISSIPATE THE FRONT OVER CENTRAL WEST
VIRGINIA DURING THURSDAY AS THE FRONT BECOME PARALLEL TO THE FLOW
ALOFT AND LOSES UPPER SUPPORT. ON THE OTHER HAND...A BAND OF SHOWERS
AND STORMS AHEAD OF THE FRONT THIS AFTERNOON WILL MOVE INTO THE AREA
EARLY TONIGHT...WITH STRONG STORMS POSSIBLE...THEN WEAKEN AND TRACK
ACROSS THE AREA INTO THE MOUNTAINS BEFORE THEY POSSIBLY STALL
THURSDAY AFTERNOON DUE THE SOUTHWEST FLOW ALOFT. THUS...OUR POPS
FOCUS ON THIS PRE FRONTAL BAND WITH CAT POPS FROM WEST TO EAST
TONIGHT AND THURSDAY MORNING BEFORE WEAKENING AS THEY CONTINUE
EASTWARD THURSDAY. EITHER SIDE OF THIS BAND WILL BE A RAPID DROP OFF
OF POPS WITH LITTLE IN THE WAY OF UPPER SUPPORT. DESPITE LOTS OF
CLOUDS THURSDAY...MAYBE RECORD HIGHS? IN ANY CASE...WELL ABOVE
NORMAL TEMPERATURES CONTINUE THIS PERIOD.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
DEEP LAYER FLOW OF UNSEASONABLY MILD AIR CONTINUES THROUGH THE
CHRISTMAS HOLIDAY. WEAK SFC BOUNDARY REMAINS STALLED OVER THE
MIDDLE OHIO VALLEY THROUGH CHRISTMAS DAY. OFF AND ON SHOWERS IN A
CORRIDOR ALONG THE CENTRAL APPALACHIANS WILL BE AIDED BY UPSLOPE
ON THE SE SLOPES AND THE RIGHT ENTRANCE REGIONS OF WEAK JETLETS
WHILE THE STRONG UPPER LEVEL JET SITS WELL NW OF THE SFC BOUNDARY.
THE NAM...ESPECIALLY THE 18Z RUN...WAS A BIT AGGRESSIVE WITH THE
UPPER LEVEL DIVERGENCE AND QPF OUTPUT OVER THE CENTRAL
APPALACHIANS ON CHRISTMAS DAY...SO THE HOLIDAY COULD TURN OUT TO
BE A BIT OF A SOAKER THERE IF THIS VERIFIES. THIS MAY BE ENHANCED
BY CONVECTION DOWN TOWARD THE TUG FORK AND SW VA.

THERE MAY ALSO BE SHOWERS NEAR THE BOUNDARY OVER THE MIDDLE OHIO
VALLEY CHRISTMAS DAY...AS FRONTOGENETIC FORCING REVIVES THE
BOUNDARY AS A WARM FRONT AHEAD OF THE NEXT SFC WAVE. AGAIN THE
CORRESPONDING UPPER LEVEL S/W TROUGH WILL BE FLAT...AND MAINLY A
SPEED MAX. THAT WAVE WILL BRING RAIN ACROSS THE MIDDLE OHIO VALLEY
CHRISTMAS NT INTO SAT...WHILE UPPER LEVEL RIDGING IN THE WARM
SECTOR BRINGS AN END TO THE SHOWERS OVER THE CENTRAL APPALACHIANS.

AS THE WAVE MOVES N ON SAT...SO WILL THE SRN EDGE OF THE
RAIN...WITH THE AREA GETTING DEEPER INTO THE WARM SECTOR SAT
AFTERNOON.

THE GOOD NEWS IS THAT THE ABOVE SCENARIO BRINGS SEPARATE RAIN
EVENTS...ONE POTENTIALLY OVER THE CENTRAL APPALACHIANS CHRISTMAS
DAY...AND THE OTHER OVER THE MIDDLE OHIO VALLEY CHRISTMAS NT INTO
SAT...THE RAIN ESSENTIALLY DISSIPATING OVER THE FIRST AREA WHILE
BREAKING OUT OVER THE SECOND. SO...WHILE AN INCH OR MORE QPF IS
POSSIBLE WITH EACH...THE SEPARATION AND LIMITED DURATION IN EACH
AREA SHOULD PRECLUDE EXCESSIVE WATER ISSUES EVEN THE ALL THE
ANTECEDENT RAINFALL. HOWEVER...PW VALUES REMAIN WELL ABOVE NORMAL
IN THE HIGH AMPLITUDE FLOW OVER THE CENTRAL APPALACHIANS THROUGH
CHRISTMAS DAY...AND THEN OVER THE MIDDLE OHIO VALLEY CHRISTMAS NT
INTO SAT.

SLIGHTLY COOLER AIR WORKS INTO THE MIDDLE OHIO VALLEY CHRISTMAS
EVE NT AND CHRISTMAS DAY...OTHERWISE NO MAJOR TEMPERATURES
FLUCTUATIONS ARE FORESEEN. EMPLOYED A BIAS CORRECT MET/MAV BLEND
FOR LOWS AND A STRAIGHT MET/MAV BLEND FOR HIGHS FRI. RECORD HIGH
HIGHS SAT LOOKED GOOD AND INHERITED AS IS...AND WERE CLOSEST TO
THE BIAS CORRECTED ECMWF AND MOSGUIDE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE UNSETTLED WX CONTINUES INTO EARLY NEXT WEEK AS THE S PLAINS
SYSTEM EJECTS NE INTO THE UPPER MS VALLEY. THIS WILL BRING ANOTHER
WARM FRONTAL PASSAGE LONG ABOUT MONDAY FOLLOWED BY COLD FRONTAL
PASSAGE TUESDAY. HAVE INCREASED POPS INTO LIKELY/CATEGORICAL FOR THE
ACTUAL COLD FRONT. SOME MODEL DISCREPANCIES REGARDING JUST HOW
ACTIVE THE WARM FRONT IT QPF WISE BETWEEN THE GFS/ECMWF. WE WILL
FINALLY SEE THIS MESS CLEAR OUT OF HERE AFTER TUESDAY WITH COLDER
AIR WORKING IN TO END 2015...THOUGH NOTHING OUT OF THE ORDINARY.
DESPITE THE LAST MINUTE CHILL TO END DECEMBER...THE MONTH WILL
PROBABLY STILL END UP AS THE WARMEST ON RECORD AT SOME OF OUR
CLIMATE SITES.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
EXPECT CONVECTION TO OVERALL WANE HEADING INTO THE OVERNIGHT
PERIOD...BUT WILL STILL NEED TO MONITOR POSSIBILITIES FOR TSRA AND
WIND GUSTS ASSOCIATED WITH THE INITIAL LINE OF CONVECTION. LINE TO
THE WEST IS RACING TO THE NORTHEAST...SO THE NORTHWARD COMPONENT
IS GOING TO TAKE THE LINE INTO SOUTHEAST OHIO AND NORTHEAST
KENTUCKY BEFORE IT HITS THE TAF SITES. WILL HAVE TO WATCH THE
EVOLUTION OF THIS LINE.

RIGHT NOW...GOING CONSERVATIVE WITH WIND GUSTS TO 25-30 KTS FOR
HTS AND PKB ONCE THE LINE ARRIVES. MAY NOT HAVE MUCH LIGHTNING IN
IT AT THAT TIME...HENCE THE LACK OF CB IN THE FORECAST. WILL CARRY
LARGELY MVFR CONDITIONS WITH THIS LINE AND IMPROVE BACK TO VFR
CONDITIONS THURSDAY UNDER A RETURN TO WARM ADVECTION.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF SHOWERS AND ASSOCIATED RESTRICTIONS
COULD VARY...ALONG WITH POTENTIAL POST BAND OF SHOWERS FOG.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                                 THU
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EST 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
CRW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
HTS CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
PKB CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M

AFTER 00Z FRIDAY...

IFR POSSIBLE THURSDAY MAINLY ACROSS THE MOUNTAINS...ALONG WITH
ADDITIONAL AREAS OF IFR POSSIBLE OVER THE WEEKEND IN RAIN.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...TRM/JMV/30
NEAR TERM...JMV/26
SHORT TERM...TRM
LONG TERM...30
AVIATION...26
Hazardous weather outlook, Dec 23, 2:42 AM EST, 20 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
242 AM EST WED DEC 23 2015

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032-
240745-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-
242 AM EST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF DAMAGING WINDS WITH THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS THE POSSIBILITY FOR HEAVY RAIN FRIDAY THROUGH MONDAY.
FLOODING COULD BECOME A PROBLEM ON SMALL STREAMS AND CREEKS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ033>040-046-047-240745-
DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
242 AM EST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...AND
PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF DAMAGING WINDS WITH THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF DAMAGING WINDS WITH THUNDERSTORMS THURSDAY
MORNING.

THERE IS THE POSSIBILITY FOR HEAVY RAIN FRIDAY THROUGH MONDAY.
FLOODING COULD BECOME A PROBLEM ON SMALL STREAMS AND CREEKS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Dec 23, 9:23 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
923 PM EST WED DEC 23 2015

OHZ066-083-084-240315-
VINTON-JACKSON-PERRY-
923 PM EST WED DEC 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN JACKSON...
VINTON AND PERRY COUNTIES...

AT 922 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GRANVILLE SOUTH TO NEAR LANCASTER TO NEAR WAVERLY
CITY...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JACKSON...WELLSTON...NEW LEXINGTON...MCARTHUR...SOMERSET...SHAWNEE...LAKE
HOPE STATE PARK...PERRY STATE FOREST...HARBOR HILLS...THORNVILLE...
HAMDEN...JUNCTION CITY...NEW STRAITSVILLE...COALTON...ZALESKI...GLENFORD...
HEMLOCK...CREOLA...EAGLE MILLS AND BYER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3991 8217 3956 8215 3956 8226 3939 8233
      3938 8229 3934 8230 3906 8251 3907 8279
      3937 8275 3937 8252 3940 8251 3939 8234
      3950 8229 3959 8226 3960 8238 3974 8236
      3974 8241 3983 8240 3984 8247 3993 8246
TIME...MOT...LOC 0222Z 239DEG 93KT 4000 8257 3968 8269 3919 8296

26
Special weather statement, Dec 23, 10:16 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1016 PM EST WED DEC 23 2015

KYZ101-OHZ075-083-084-087-240415-
GREENUP-VINTON-LAWRENCE-ATHENS-JACKSON-
1016 PM EST WED DEC 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREENUP...JACKSON...
VINTON...NORTHWESTERN LAWRENCE AND WESTERN ATHENS COUNTIES...

AT 1015 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF HOCKING HILLS STATE PARK TO 8
MILES EAST OF WAVERLY TO NEAR LUCASVILLE...AND MOVING NORTHEAST AT
50 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...JACKSON...WELLSTON...MCARTHUR...OAK HILL...ALBANY...LAKE HOPE
STATE PARK...NELSONVILLE...NEW BOSTON...GREENUP...LOAD...GREENBO LAKE...
LETITIA...FRANKLIN FURNACE...GALLIA...VERNON...SOUTH SHORE...CHAUNCEY...
WURTLAND AND HAMDEN.

LAT...LON 3873 8303 3876 8290 3858 8284 3860 8274
      3882 8265 3895 8281 3937 8275 3939 8229
      3955 8209 3920 8218 3920 8231 3903 8232
      3903 8244 3885 8245 3878 8258 3877 8249
      3877 8250 3839 8297 3851 8317
TIME...MOT...LOC 0315Z 233DEG 71KT 3951 8263 3911 8283 3882 8307

26
Special weather statement, Dec 23, 10:44 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1044 PM EST WED DEC 23 2015

OHZ067-075-076-083>087-WVZ007-240445-
VINTON-MORGAN-LAWRENCE-WASHINGTON-ATHENS-GALLIA-MEIGS-JACKSON-MASON-
1044 PM EST WED DEC 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MORGAN...
WESTERN WASHINGTON...GALLIA...EASTERN VINTON...MEIGS...ATHENS AND
NORTHWESTERN MASON COUNTIES...

AT 1044 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NELSONVILLE TO 7 MILES SOUTHWEST OF ALBANY TO NEAR
SOUTH WEBSTER...AND MOVING EAST AT 70 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ATHENS...BELPRE...NELSONVILLE...POINT PLEASANT...GALLIPOLIS...POMEROY...
GLOUSTER...RIO GRANDE...ALBANY...RACINE...COOLVILLE...RUTLAND...
CHESTERHILL...FORKED RUN STATE PARK...NEW HAVEN...MASON...TUPPERS PLAINS...
GALLIA...MIDDLEPORT AND CHESTER.

LAT...LON 3966 8167 3928 8161 3927 8168 3923 8169
      3918 8176 3910 8175 3908 8177 3908 8181
      3904 8178 3879 8197 3876 8266 3904 8236
      3939 8232 3939 8229 3947 8228 3947 8217
      3954 8216 3955 8204 3957 8204
TIME...MOT...LOC 0344Z 250DEG 61KT 3945 8224 3913 8227 3881 8262

26

The radar

The Charleston,WV radar (KRLX), 85 km away, was scanning. The volume nearest the first event began at 04:07 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Meigs

When
December 23, 11:05 PM EST
Where
Meigs County, 0.62 mi NW of Pomeroy
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
39.035, -82.039

Trees fell onto power lines.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2015Every state in 2015This day in weather historyWarnings in Ohio, December 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 605505.